# SDR YENA20110706292

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 14,747 hours, 8,863 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 17000624407
- Part serial: 19000026
- Condition: Failed
- Location: Cockpit
- Part time: 14,756 hours, 8,863 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 571 HPN-PBI, CREW EXECUTED EMERGENCY LANDING DUE TO ENG (1) ENG (2)FIRE, APU FIRE, AFT AND FWD CARGO FIRE INDICATIONS.  TECHNICIAN REMOVED AND REPLACED FIRE EXTINGUISHER PANEL IAW AMM 26-20-01.  ALSO REPLACED GENERIC I/O MODULE NR 1 IAW AMM 31-11-06.  OPS CHECK NORMAL.
